# SDR AALA201809289012

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 64,621 hours, 28,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Seat 9d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE EMERGENCY LIGHT OUT AT SEAT 9D.  THE AIRCRAFT WAS GROUNDED.  REPLACE THE BLUE LIGHT IAW M&E 26-0525-8-0653.
